U.S. doctors online nowAsk doctors free
Singapore
A 22-year-old male asked:

is there any effect if medications such as antibiotics and vitamins taken at the same time? will vitamins cause sickness sometimes?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Yes: There are too many medication interaction to list. Vitamin overdose can cause sickness. Please see this site for more information and consult your pharmacist. http://www.fda.gov/forconsumers/consumerupdates/ucm096386.htm.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.